MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY SAFETYGLIDE INSULIN SYRINGE; SYRINGE, ANTISTICK

BECTON, DICKINSON AND COMPANY SAFETYGLIDE INSULIN SYRINGE; SYRINGE, ANTISTICK
Model Number 305932
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: after i administered subcutaneous insulin and removed the needle from the patient's skin, i went to engage the safety device for the needle.The white safety device for the insulin needle slipped, which caused my right hand to move forward, further causing the needle to puncture the inner part of my left index finger.I tried to activate the safety device, but the device slipped, which the safety device was faulty.Needlestick occurred.Please note the device information provided is from a "like" device as the device involved has been discarded by staff.

Brand Name
SAFETYGLIDE INSULIN SYRINGE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton dr.
franklin lakes NJ 07417
MDR Report Key22282724
Report Number22282724
Device Sequence Number18373210
Product Code MEG
UDI-Device Identifier00382903059324
UDI-Public(01)00382903059324
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2025
Report Date (Section F) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number305932
Device Catalogue Number305932
Device Lot Number4254095K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/12/2025